How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Health
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
Type Your Health Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

my son was switched from cyprimil to esi-pran by a local GP

This answer was rated:

my son was switched from cyprimil to esi-pran by a local GP as he had run out of medication whilst visiting from Sydney to the Hunter. Would there be any adverse effects from this switch, and what are the side effects of esipran. He is on half dosage at the moment of 10 ml. Thank you
Cipramil is Citalopram, while Esipram is Escitalopram.

Both are antianxiety medicines.

There will not be any adverse effects from this switch. Esipram will work as well as Cipramil for anxiety.

But these medicines take some time to develop their full effect. As he has started Esipram now, he may take a week or so to get its full effect. So he should be prepared for this.

Side effects of Esipram are mild, it is considered a safe drug. Side effects which may occur in some persons are - sleep disturbances, increased sweating, stomach upset, mood changes. But they occur only in a minority of patients. If he notices any such effect he should report to the doctor.

Do ask if you have any more questions.

If my answer has helped you, please click on a happy face on the row of faces below to give me an 'excellent/good service' rating. It is only when you give a high rating that I get credited from the site for the time and care I have taken with your answer. Bonus and a good feedback is always welcome.
Dr. P. Jyoti and other Health Specialists are ready to help you

I'm just following up with you to see how everything is going. Did my answer help?

Is there any further information that you need? Please do write if you wanted to know something more.

Do write back to me if you have any follow up questions,

Dr. P. Jyoti

Related Health Questions